# SDR CA961118003

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- System (JASC): 2140 · Heating System
- Part: Pipe
- Part number: 350A72100509
- Condition: Corroded
- Location: P2  Air Line
- Part time: 2,647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALUMINUM HEATER LINE UNDER CABIN FLOOR CORRODED AT STEEL FITTINGS, CAUSING P2 AIR LEAK.
